# SDR SWAA2023112021674

- Difficulty date: November 15, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 56,190 hours, 31,054 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SPOILER UPPER SURFACE HAS A REPAIR THAT HAS BECOME DISBONDED.<[01] REMOVED AND REPLACED #1 GROUND SPOILER IAW AMM 29-62-91. OPS CHECKED GOOD.
